MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CABLE CERCLAGE CABLE WITH CRIMP 1.8 MM DIA. 635 MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT/TRAUMA

ZIMMER BIOMET, INC. CABLE CERCLAGE CABLE WITH CRIMP 1.8 MM DIA. 635 MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT/TRAUMA
Catalog Number 00223200418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 00223200418, cable cerclage cable with crimp 1.8 mm dia.635 mm length; lot#: 66418000 item#: 00223200418, cable cerclage cable with crimp 1.8 mm dia.635 mm length; lot#: 66577127.G2: foreign: australia : customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty approximately four (4) months ago.Subsequently, the patient underwent a first stage of a two-stage revision surgery on an unknown date and the second stage of the two stage revision surgery twenty three (23) days ago due to an unknown reason.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided but not reviewed by a health care professional.Review of the available records identified this is for stage 2 after a successful stage 1 (kiwi hip) which would indicate infection.Infection is not clearly visible on plain film xray.The root cause of the reported issue is attributed to off-label use as instructions for use states ¿do not use in the presence of documented infection.¿ the reported event is confirmed based upon the ifu contradiction.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CABLE CERCLAGE CABLE WITH CRIMP 1.8 MM DIA. 635 MM LENGTH
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT/TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20820427
Report Number0001822565-2024-03775
Device Sequence Number7804097
Product Code KTT
UDI-Device Identifier00889024039513
UDI-Public(01)00889024039513(17)340108(10)66418003
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00223200418
Device Lot Number66418003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown